# SDR R61A201812031192

- Difficulty date: December 3, 2018
- Submitted: December 5, 2018
- Operation: Air carrier
- Aircraft: N739YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000542
- Aircraft time: 23,227 hours, 16,489 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 34002210
- Part serial: 011617
- Condition: Inoperative
- Location: Cabin
- Part time: 12,129 hours, 8,318 cycles
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN LIGHT AT L2 DOOR INOP. R&R AFT BATTERY EMERGENCY POWER SUPPLY IAW AMM 35-50-01. OPS CHECK GOOD.
